# SDR ALGA39106254

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N278AL
- Make and model: Bell 206L-4
- Aircraft serial: 52313
- Aircraft time: 5,412 hours
- Engine: Allsn 250C30P
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A5254
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,984 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ROTOR BLADE UPPER SURFACE NR 4 GRIP FINGER DOUBLER CORRODED AND DEBONDED APPROX 3.5".
